Alert archive / California / Wind Advisories in 2008

Wind Advisory 191, NWS Los Angeles, CA

April 25, 2008

NWS Los Angeles, CA issued this wind advisory at Apr 25, 2008, 2:28 PM PDT. It took effect at Apr 25, 2008, 4:00 PM PDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2008, 2:28 PM PDT (21:28 UTC)
In effect from
Apr 25, 2008, 4:00 PM PDT
Expired
Apr 26, 2008, 10:00 AM PDT
In force
18 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 252128
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
228 PM PDT FRI APR 25 2008

...GUSTY NORTH AND NORTHEAST WINDS RETURN TO AREAS OF SOUTHWEST
CALIFORNIA TONIGHT...

.NORTH AND NORTHEAST WINDS WILL INCREASE TONIGHT AND PERSIST
THROUGH SATURDAY MORNING WHILE HIGH PRESSURE BUILDS OVER THE
SOUTHERN PORTION OF SAN JOAQUIN VALLEY AND A THERMAL TROUGH OF LOW
PRESSURE MOVES OVER THE CHANNEL ISLANDS TONIGHT. THE THERMAL
TROUGH WILL SHIFT INLAND THROUGH SATURDAY MORNING AND THE NORTH
AND NORTHEAST WINDS WILL DIMINISH.

CAZ053-054-260330-
/O.NEW.KLOX.WI.Y.0191.080425T2300Z-080426T1700Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
228 PM PDT FRI APR 25 2008

...WIND ADVISORY IN EFFECT UNTIL 10 AM PDT SATURDAY WEST AND NORTH
OF CASTAIC...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PDT SATURDAY. 

NORTH WINDS 10 TO 20 MPH INCREASING TO 20 TO 30 MPH WITH GUSTS TO
50 MPH WEST AND NORTH OF CASTAIC...OTHERWISE NORTH WINDS 10 TO 20
MPH. THE GUSTY WINDS WILL DIMINISH THROUGH SATURDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ052-260330-
/O.NEW.KLOX.WI.Y.0191.080425T2300Z-080426T1700Z/
SANTA BARBARA COUNTY MOUNTAINS-
228 PM PDT FRI APR 25 2008

...WIND ADVISORY IN EFFECT UNTIL 10 AM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PDT SATURDAY. 

AREAS OF NORTHEAST AND EAST WINDS 20 TO 30 MPH WITH GUSTS TO 45
MPH...OTHERWISE NORTHEAST WINDS 10 TO 20 MPH. THE GUSTY WINDS WILL
DIMINISH THROUGH SATURDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-260330-
/O.NEW.KLOX.WI.Y.0191.080425T2300Z-080426T1700Z/
SANTA BARBARA COUNTY SOUTH COAST-
228 PM PDT FRI APR 25 2008

...WIND ADVISORY IN EFFECT UNTIL 10 AM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PDT SATURDAY. 

AREAS OF NORTH WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH...OTHERWISE
NORTH WINDS 10 TO 15 MPH. THE GUSTY WINDS WILL DIMINISH THROUGH
SATURDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

30
3 follow-up statements
000 
WWUS76 KLOX 260326
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
826 PM PDT FRI APR 25 2008

...GUSTY NORTH AND NORTHEAST WINDS RETURN TO AREAS OF SOUTHWEST
CALIFORNIA TONIGHT...

.NORTH AND NORTHEAST WINDS WILL INCREASE TONIGHT AND PERSIST THROUGH
SATURDAY MORNING WHILE HIGH PRESSURE BUILDS OVER THE SOUTHERN
PORTION OF SAN JOAQUIN VALLEY AND A THERMAL TROUGH OF LOW PRESSURE
MOVES OVER THE CHANNEL ISLANDS TONIGHT. THE THERMAL TROUGH WILL
SHIFT INLAND THROUGH SATURDAY MORNING AND THE NORTH AND NORTHEAST
WINDS WILL DIMINISH.

CAZ053-054-260930-
/O.CON.KLOX.WI.Y.0191.000000T0000Z-080426T1700Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
826 PM PDT FRI APR 25 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT SATURDAY. 

NORTH WINDS 10 TO 20 MPH INCREASING TO 20 TO 30 MPH WITH GUSTS TO
50 MPH WEST AND NORTH OF CASTAIC...OTHERWISE NORTH WINDS 10 TO
20 MPH. THE GUSTY WINDS WILL DIMINISH THROUGH SATURDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ052-260930-
/O.CON.KLOX.WI.Y.0191.000000T0000Z-080426T1700Z/
SANTA BARBARA COUNTY MOUNTAINS-
826 PM PDT FRI APR 25 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT SATURDAY. 

AREAS OF NORTHEAST AND EAST WINDS 20 TO 30 MPH WITH GUSTS TO
45 MPH...OTHERWISE NORTHEAST WINDS 10 TO 20 MPH. THE GUSTY WINDS
WILL DIMINISH THROUGH SATURDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-260930-
/O.CON.KLOX.WI.Y.0191.000000T0000Z-080426T1700Z/
SANTA BARBARA COUNTY SOUTH COAST-
826 PM PDT FRI APR 25 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT SATURDAY. 

AREAS OF NORTH WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH...OTHERWISE
NORTH WINDS 10 TO 15 MPH. THE GUSTY WINDS WILL DIMINISH THROUGH
SATURDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KLOX 260920
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
220 AM PDT SAT APR 26 2008

...GUSTY NORTH TO NORTHEAST WINDS WILL CONTINUE TO AFFECT
PORTIONS OF SOUTHWESTERN CALIFORNIA THIS MORNING...

.A STEEP OFFSHORE PRESSURE GRADIENT ACROSS SOUTHWESTERN
CALIFORNIA WILL CONTINUE TO CAUSE AREAS OF GUSTY NORTH TO
NORTHEAST WINDS THIS MORNING. THE STRONGEST WINDS WILL OCCUR
THROUGH AND BELOW PASSES AND CANYONS IN THE MOUNTAINS OF LOS
ANGELES...VENTURA AND SANTA BARBARA COUNTIES...AND IN THE
FOOTHILLS ABOVE THE SOUTH COAST OF SANTA BARBARA COUNTY.


CAZ046-261700-
/O.EXA.KLOX.WI.Y.0191.000000T0000Z-080426T1700Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
220 AM PDT SAT APR 26 2008

...WIND ADVISORY IN EFFECT UNTIL 10 AM PDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PDT THIS MORNING. 

AREAS OF NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL
AFFECT THE SANTA MONICA MOUNTAINS THIS MORNING. WINDS WILL
DIMINISH SOME BY LATE MORNING. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ053-054-261700-
/O.CON.KLOX.WI.Y.0191.000000T0000Z-080426T1700Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
220 AM PDT SAT APR 26 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING. 

AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 55
MPH WILL CONTINUE TO AFFECT THE MOUNTAINS OF LOS ANGELES AND
VENTURA COUNTIES THIS MORNING. WINDS WILL DIMINISH SOME BY LATE
MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ052-261700-
/O.CON.KLOX.WI.Y.0191.000000T0000Z-080426T1700Z/
SANTA BARBARA COUNTY MOUNTAINS-
220 AM PDT SAT APR 26 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING. 

AREAS OF NORTH TO NORTHEAST 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL
CONTINUE TO AFFECT THE MOUNTAINS OF SANTA BARBARA COUNTY THIS
MORNING. WINDS WILL DIMINISH SOME BY LATE MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-261700-
/O.CON.KLOX.WI.Y.0191.000000T0000Z-080426T1700Z/
SANTA BARBARA COUNTY SOUTH COAST-
220 AM PDT SAT APR 26 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING. 

AREAS OF NORTH TO NORTHEAST WINDS 20 TO 35 MPH WITH LOCAL GUSTS
OVER MPH WILL CONTINUE ACROSS THE SOUTH COAST OF SANTA BARBARA
COUNTY THIS MORNING. THE STRONGEST WINDS WILL CONTINUE TO OCCUR IN
THE MONTECITO AREAS. WINDS WILL BEGIN TO DIMINISH LATER THIS
MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BRUNO
000 
WWUS76 KLOX 261638
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
938 AM PDT SAT APR 26 2008


CAZ053-054-261745-
/O.EXP.KLOX.WI.Y.0191.000000T0000Z-080426T1700Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
938 AM PDT SAT APR 26 2008

...WIND ADVISORY WILL EXPIRE AT 10 AM PDT THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 10 AM PDT THIS MORNING. 

NORTH WINDS 15 TO 25 MPH WITH ISOLATED GUSTS TO AROUND 40 MPH WILL
CONTINUE THROUGH THIS MORNING...ESPECIALLY THROUGH THE INTERSTATE
5 CORRIDOR.

$$

CAZ052-261745-
/O.EXP.KLOX.WI.Y.0191.000000T0000Z-080426T1700Z/
SANTA BARBARA COUNTY MOUNTAINS-
938 AM PDT SAT APR 26 2008

...WIND ADVISORY WILL EXPIRE AT 10 AM PDT THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 10 AM PDT THIS MORNING. 

LOCAL NORTHEAST WINDS 15 TO 25 MPH WILL CONTINUE THROUGH THIS MORNING.

$$

CAZ039-261745-
/O.EXP.KLOX.WI.Y.0191.000000T0000Z-080426T1700Z/
SANTA BARBARA COUNTY SOUTH COAST-
938 AM PDT SAT APR 26 2008

...WIND ADVISORY WILL EXPIRE AT 10 AM PDT THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 10 AM PDT THIS MORNING. 

LOCAL NORTH WINDS TO 20 MPH BELOW PASSES AND CANYONS WILL CONTINUE
THROUGH THIS MORNING.

$$

CAZ046-261745-
/O.EXP.KLOX.WI.Y.0191.000000T0000Z-080426T1700Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
938 AM PDT SAT APR 26 2008

...WIND ADVISORY WILL EXPIRE AT 10 AM PDT THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 10 AM PDT THIS MORNING. 

LOCAL NORTHEAST WINDS 15 TO 25 MPH WILL CONTINUE THROUGH THIS MORNING.

$$

WOFFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Apr 25, 10:45 AM PDT, 3 hours 43 minutes earlier.

Area forecast discussion, Apr 25, 10:45 AM PDT, 3 hours 43 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1045 AM PDT FRI APR 25 2008

UPDATED AVIATION SECTION

.UPDATE...HAVE ISSUED AN UPDATE TO REMOVE THE WIND ADVISORY HEADLINE
FROM SANTA BARBARA SOUTH COAST AND ADJACENT MOUNTAINS. WILL LIKELY
REISSUE FOR TONIGHT THROUGH SATURDAY MORNING. A RIDGE OF HIGH
PRESSURE WILL REBUILD OVERNIGHT AND A MODERATE PRESSURE GRADIENT
WILL DEVELOP OVER THE COASTAL RANGE. OTHERWISE NO CHANGES
ANTICIPATED TODAY.

FOLLOWING EXCERPT FROM THE PREVIOUS DISCUSSION...

&&

.SHORT TERM...
...THE MAIN STORY FOR THE NEXT THREE DAYS IS THE TEMPERATURES AS THE
RIDGE AXIS WILL BE JUST OFF THE COAST THIS AFTERNOON WITH 581 DM
HGTS...SAT THE RIDGE AXIS MOVES OVER SFO AND 584 DM HGTS ARE OVER SO
CAL...AND ON SUNDAY THE RIDGE AXIS OVER L.A. COUNTY WITH 584 DM
HGTS. AT 950 MB 23 DEGREES OVER CQT THIS AFTERNOON...26 DEGREES ON
SAT AND 27 DEGREES SUN. AND THE REAL KICKER IT WILL BE 2 TO 4 MB
OFFSHORE EACH MORNING. TEMPS WILL RISE EACH DAY AND BY SUNDAY ALL
THE VALLEYS AND EVEN THE INTERIOR COASTAL SECTIONS WILL BE IN THE
90S WITH A FEW 100 DEGREE READINGS LIKELY IN THE WARMEST AREAS.

.LONG TERM...
GFS AND EC IN DECENT AGREEMENT FOR THE EXTENDED FORECAST AND THE
DIFFERENCES AFFECT OTHER AREAS IN CONUS MUCH MORE THAN SOCAL. THE
EXTENDED FORECAST CALL FOR A A COOL DOWN IN STARK CONTRAST TO THE
WEEKENDS HEAT WAVE. A TROF BREAKS DOWN THE RIDGE LATE SUNDAY AND
SHOULD PROVIDE ENOUGH LIFT TO BRING LOW CLOUDS TO THE CENTRAL COAST.
HGTS ONLY FALL TO 580DM SO THE INTERIOR MAY STAY WARM BUT THE RETURN
TO ONSHORE FLOW WILL COOL THE COASTS AND VALLEYS. THE MARINE LAYER
SHOULD RETURN TO L.A. AND VENTURA COASTS MONDAY NIGHT WITH THE TROF
OVER HEAD AND GOOD ONSHORE FLOW. DRAMATIC COOLING TUESDAY WITH HGTS
DOWN TO 572DM ALONG WITH MODERATE ONSHORE FLOW. MORE OF THE SAME
WEDNESDAY HGTS DOWN TO 57O DM AND A WELL ENTRENCHED MARINE LAYER NOW
WORMING ITS WAY INTO THE VALLEYS. ALTHOUGH THERE ARE SOME
DIFFERENCES IN THE EC AND GFS IT LOOKS LIKELY THAT THURSDAY WILL BE
QUITE SIMILAR TO WEDNESDAY.

&&

.AVIATION...25/1800Z.

HIGH PRESSURE WILL BRING CLEAR SKIES TO ALL AIRFIELDS THROUGH THE
PERIOD. OFFSHORE FLOW MAY BRING WEAK TURBULENCE TO MTNS OF
SBA...VENTURA...AND LA COUNTIES AFTER 00Z. WEAK LLWS POSSIBLE AT
KSBA AFTER 02Z THIS EVENING..

KLAX...GREAT CONFIDENCE IN CAVU TAF. LIGHT EAST WINDS UNDER 8 KTS
EXPECTED AFTER 10Z TONIGHT.

KBUR...GREAT CONFIDENCE IN CAVU TAF.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY (SEE LAXCWFLOX)

&&

PUBLIC...30
AVIATION...MEIER

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Apr 25, 10:06 AM PDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1006 AM PDT FRI APR 25 2008

CAZ034>041-044>047-051>054-059-087-088-261300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
1006 AM PDT FRI APR 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY

NORTH WINDS GUSTING TO 55 MPH WILL REDEVELOP OVER SOUTHERN SANTA
BARBARA COUNTY AS WELL AS THE I-5 CORRIDOR TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NORTH WINDS GUSTING TO 55 MPH WILL DIMINISH OVER SOUTHERN SANTA
BARBARA COUNTY AS WELL AS THE I-5 CORRIDOR SATURDAY MORNING. VERY
HOT AFTERNOON TEMPERATURES WILL CAUSE HAZARDS FOR PEOPLE OUTSIDE
BOTH SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

30

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 8:53 PM PDTWind AdvisoryLOX13 hr

Nearby

Wind Advisories in California, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.